# SDR SWAA2022101860517

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,923 hours, 41,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK. L-1 DOOR EMERGENCY LIGHT TWO BULBS OUT NEED SIX WORKING. / [01] RELAMPED L-1 DOOR EMERGENCY EXIT SIGN 2EA AS PER REF B737 AMM 33-51-01-960-801. TEST OK.;[02] VERIFIED STEP 1.
